# SDR DALA2015072204574

- Difficulty date: July 20, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 43,332 hours, 19,519 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND ROW 28 AND 33 EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE FOUND WIRE NOT FULLY CONNECTED AT CONNECTION.  RESEATED WIRE INTO CONNECTOR.  OPS CHECKED GOOD.
